There are medications for sure that mess up cortisol testing. Typically though they don't mess with blood levels but usually free cortisol testing which is urine and saliva so that cortisol binding globulin is changed.
I found this:
"Question: Are there any drugs that interfere with cortisone metabolism or measurement that I shouldn't take while I am tapering off of replacement medication?
Answer: A number of drugs interfere with cortisol metabolism including anti-seizure medications and anti-fungal medications. Growth hormone therapy may affect cortisol replacement. The measurement of cortisol in a blood test is affected by many medications, especially estrogen which can cause the blood level to read as higher than it really is. A urine test for cortisol will not be affected by estrogen. This does not necessarily mean that patients should not take these medications during recovery, only that the patient and the patient's doctor need to be informed. "
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.